# SDR DALA1238005647

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 48,553 hours, 17,046 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE IN FWD CARGO COMPARTMENT FLOOR PANEL JUST INSIDE DOORWAY.   INTERIM DOUBLER REPAIR WAS ACCOMPLISHED PER MM 53-01-01 PAGE 801.
